# SDR SIMA3185

- Difficulty date: October 8, 2000
- Submitted: January 24, 2001
- Operation: Air carrier
- Aircraft: N971NA
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 017
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: S53571407202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-4 INSPECTION, MAINTENANCE REPORTED THE AFT PRESSURE BULKHEAD HAD A SPOT OF CORROSION LOCATED AT 1:00 POSITION HALFWAY BETWEEN CENTER AND OUTER EDGE MAINTENANCE REPAIRED THE BULKHEAD IAW SRM 53-00-00 PAGE 436.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
